# SDR DALA2024060405782

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 2,599 hours, 312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 DOOR R1 ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED DOOR ASSIST CYLINDER PER A330 AMM 52-15. OK FOR SERVICE. (5762686)
